EconPapers    
Economics at your fingertips  
 

Avoiding the Curse of Dimensionality in Dynamic Stochastic Games

Ulrich Doraszelski and Kenneth Judd ()

No 304, NBER Technical Working Papers from National Bureau of Economic Research, Inc

Abstract: Continuous-time stochastic games with a finite number of states have substantial computational and conceptual advantages over the more common discrete-time model. In particular, continuous time avoids a curse of dimensionality and speeds up computations by orders of magnitude in games with more than a few state variables. The continuous-time approach opens the way to analyze more complex and realistic stochastic games than is feasible in discrete-time models.

JEL-codes: C63 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-dge and nep-gth
Date: 2005-01
Note: TWP
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.nber.org/papers/t0304.pdf (application/pdf)

Related works:
Journal Article: Avoiding the curse of dimensionality in dynamic stochastic games (2012) Downloads
Working Paper: Avoiding the Curse of Dimensionality in Dynamic Stochastic Games (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:nbr:nberte:0304

Ordering information: This working paper can be ordered from
http://www.nber.org/papers/t0304

Access Statistics for this paper

More papers in NBER Technical Working Papers from National Bureau of Economic Research, Inc National Bureau of Economic Research, 1050 Massachusetts Avenue Cambridge, MA 02138, U.S.A.. Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2019-04-21
Handle: RePEc:nbr:nberte:0304